# SDR DALA2025090206491

- Difficulty date: August 26, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N125DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50044
- Aircraft time: 15,051 hours, 6,917 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOOR SUPPORT BEAM GALLEY MOUNT NUT PLATE HOLE AT LBL40 BETWEEN FR76 AND FR78. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0193:2060-1007/006 00670 REPAIRED BEAM PER ERA 628436-14 PRI REV 0,1 AND 2, PER ERA 628436-14 REV O. (LP# 1166036)
